# SDR AALA20070512

- Difficulty date: March 17, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT FORWARD LEFT WING EXIT SIGN AT SEAT BOTTOM LEVEL HAS DIRECTIONAL DECAL FALLING OFF.  REPLACED DECAL FOR EMERGENCY LIGHT AT FORWARD LEFT WING EXIT SIGN AT SEAT BOTTOM LEVEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
